# SDR ZW0A0203501

- Difficulty date: March 22, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N950U
- Make and model: Doug DC-9-82
- Aircraft serial: 49230
- Aircraft time: 55,251 hours, 28,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 58203
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT STAIR EGRESS EXIT SIGN INOP.  REPLACED EGRESS EXIT SIGN.
